zbMATH — the first resource for mathematics

The \(K\)-theory of Heegaard-type quantum 3-spheres. (English) Zbl 1111.46051
\(K\)-Theory 35, No. 1-2, 159-186 (2005); erratum ibid. 37, No. 1-2, 211 (2006).
Summary: We use a Heegaard splitting of the topological 3-sphere as a guiding principle to construct a family of its noncommutative deformations. The main technical point is an identification of the universal \(C^{*}\)-algebras defining our quantum 3-spheres with an appropriate fiber product of crossed-product \(C^{*}\)-algebras. Then we employ this result to show that the \(K\)-groups of our family of noncommutative 3-spheres coincide with their classical counterparts.

46L87 Noncommutative differential geometry
Full Text: DOI
[7] Brzeziński T., Hajac P.M., Matthes R., and Szymański W. The Chern character and index theory for principal extensions of noncommutative algebras, In progress. Preliminary version available at http://www.impan.gov.pl/\(\sim\)pmh.
[11] Dabrowski L. The garden of quantum spheres, in Noncommutative geometry and quantum groups (Warsaw, 2001), Banach Center Publ., 61, Polish Acad. Sci., Warsaw, 2003, pp. 37–48.
[12] Hajac P.M., Matthes R., Szymański W. A locally trivial quantum Hopf fibration. To appear in Algebr. Represent. Theory. · Zbl 1132.58007
[13] Hirzebruch F. Lectures on K-theory, (notes prepared by P. F. Baum), Algebraic Topology, ed. J. F. Adams, London Math Soc. Lecture Notes Series 4, Cambridge University Press, Cambridge, 1972, pp. 223–238
[17] Nagy G. Deformation quantization and K-theory, Perspectives on quantization (South Hadley, MA, 1996), Contemp. Math. 214, Amer. Math. Soc., Providence, RI, 1998, pp. 111–134 · Zbl 0903.46068
[18] Pedersen G., K.: C*-algebras and their automorphism groups. London Mathematical Society Monographs, 14. Academic Press Inc. [Harcourt Brace Jovanovich, Publishers], London, New York, 1979. · Zbl 0416.46043
[20] Rieffel M.A. Noncommutative tori–a case study of noncommutative differentiable manifolds. Geometric and topological invariants of elliptic operators (Brunswick, ME, 1988), Contemp. Math., 105, Amer. Math. Soc., Providence, RI, 1990, pp. 191–211
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.